Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on the spectral theorem


Author: William F. Eberlein
Journal: Bull. Amer. Math. Soc. 52 (1946), 328-331
MathSciNet review: 0015660
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Riesz, Sur les opérations functionelles linéaires, C. R. Acad. Sci. Paris vol. 149 (1909) pp. 974-977.
  • 2. Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877
  • 3. F. J. Murray, An Introduction to Linear Transformations in Hilbert Space, Annals of Mathematics Studies, no. 4, Princeton University Press, Princeton, N. J., 1941. MR 0004720
  • 4. D.V. Widder, The Laplace transformation, 1941.
  • 5. B. A. Lengyel, Bounded self-adjoint operators and the problem of moments, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 303-306.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08574-2